# SDR SWAA2022020855592

- Difficulty date: January 15, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 48,027 hours, 28,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL STA 663 RBL 26 STIFFENER CRACKED OUTBD OF TURBINE EXHAUST DUCT / REPLACED STIFFENER AT 663 RBL 26 REF SRM 51-40-02
